×

zbMATH — the first resource for mathematics

Growth of an analytic function near its set of singular points. (English. Russian original) Zbl 0343.30025
J. Sov. Math. 4, 438-440 (1975); translation from Zapiski naucn. Sem. Leningrad. Otd. Mat. Inst. Steklov 30, 158-160 (1972).

MSC:
30D55 \(H^p\)-classes (MSC2000)
30D45 Normal functions of one complex variable, normal families
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Levinson, Gap and Density Theorems, Amer. Math. Soc., Providence, R. I. (1940). · Zbl 0145.08003
[2] Y. Domar, Ark. Mat.,3, No. 5, 429?440 (1958). · Zbl 0078.09301
[3] V. P. Gurarii, in: Seminars in Mathematics, Vol. 19, Consultants Bureau, New York-London (1972), pp. 124?127.
[4] E. M. Dyn’kin, in: Seminars in Mathematics, Vol. 19, Consultants Bureau, New York-London (1972), pp. 128?131.
[5] B. A. Taylor and D. L. Williams, Canad. J. Math.,22, No. 6, 1266?1283 (1970). · Zbl 0204.44302
[6] S. Mandelbrojt, Adherent Series [Russian translation], IL, Moscow (1955).
[7] V. I. Matsaev, ?Uniqueness, completeness, and compactness theorems associated with classical quasi-analyticity,? Dissertation, Kharkov (1964).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.